JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 60
On Certain Inequalities Improving the Hermite-Hadamard Inequality

    Authors: Sabir Hussain, Matloob Anwar,  
    Keywords: Convex function, Hermite-Hadamard inequality, Mean value.  
    Date Received: 21/04/07  
    Date Accepted: 04/07/07  
    Subject Codes:

Pri 26A51; Sec 26A46, 26A48

    Editors: Sever S. Dragomir,  

A generalized form of the Hermite-Hadamard inequality for convex Lebesgue integrable functions are obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login